# SDR 96ZZZX1293

- Difficulty date: March 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cord
- Condition: Corroded
- Location: Bs 312
- Part time: 53,881 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, LOWER RT CORD ANGLE CORRODED ON VERTICAL LEG, STA 312, STR 27R.  REMOVED AND REPLACED RT NOSE CORD ANGLE WITH NEW ONE PER SRM 51-10-1, PARAGRAPH 4.  TAT:  53,881.4.  TAC:  36,380.
